# SDR AWXA200301207

- Difficulty date: October 12, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 62,586 hours, 51,063 cycles
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVER WING EMERGENCY EXIT AISLE SIGN WAS FOUND INOPERATIVE ON ONE SIDE. MAINTENANCE RE-PINNED THE BACK SHELL CONNECTOR ON OVER WING EMERGENCY EXIT AISLE SIGN, OPERATIONAL CHECK WAS GOOD.
